# SDR AALA202112146800

- Difficulty date: December 13, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 80,568 hours, 10,300 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Unserviceable
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MEGAPHONE AT 1L FLIGHT ATTENDANT SEAT MISSING PART NUMBER AND SERIAL NUMBER PLACARD. INSTALLED MEGAPHONE PER AMM 25-64-02.
